Jump to content
Health Discovery Network
Anabel

blood pressure meds

Recommended Posts

I take metropolol (generic for Lopressor) and have had no problem. However, my son just started on the same meds and he has gained some weight. Don't know if it is the meds or he is just chowing down more junk food.


Lifetimer since April 2001

195/135/150WW

Share this post


Link to post
Share on other sites

Sometimes your doctor will put you on a drug that has a water pill effect and it may cause you to loose weight. When I was first on meds, that's what happened, but my body got used to it (too soon for me!) and my weight stabilized... until I joined WW and then it started going down.

 

Keep in mind, that when you loose weight, sometimes, your physician will see your BP going down. That's always a good thing. That's my goal.:bcb_smile

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.